# SDR MNG2002F00000

- Difficulty date: December 9, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N730CD
- Make and model: Cirrus SR22
- Aircraft serial: 0053
- Engine: Cont IO550*
- System (JASC): 7120 · Engine Mount Section
- Part: Isolator
- Part number: 14059001
- Condition: Failed
- Location: Engine Mount
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING FOR ENGINE VIBRATION IT WAS NOTED THAT THE FRONT ENGINE MOUNTS WERE SAGGING TO THE POINT THAT THE ISOLATOR WAS TOUCHING THE ENGINE MOUNT STRUCTURE.  REPLACEMENT OF THE ISOLATORS WAS NEEDED.
